Doctor insights on:
I took clindamycin for strep, caused nausea so I stopped after 3 days. Now 3 days later I have terrible nausea. Could clindamycin be the cause?
YES: Should be taken on a very full stomach and can be irritating to the stomach lining. ...Read more
Part of the lincoside family. It has good gram positive an anaerobic coverage, but its association with the development of clostridium difficile infection has limited its use. It is used in certain drug allergy situations where staph, strep, pneumococcal, and anaerobic organisms. Its use in MRSA infections is spotty. It is a bacteriostatic drug that works ...Read more
Eyelid abscess with cellulitis for one week. Dr Rx smz-tmp DS and clindamycin 4 days ago. Was ok until bactrim dose today and now very dizzy & nausea.
Bactrim side-effect: Bactrim (TMP/SMX) can cause neurologic side effects - so I would place the blame there. It's extremely important though to notify your doctor - the one who prescribed those antibiotics. Hopefully your infection is well treated enough where you can stop everything. There are plenty of other agents that could be used to fight an infection like that. Stopping before things get worse is important. ...Read more
My wisdom teeth were removed last thurs. I drank vicodyn & clindamycin& ibruprofen800 and zantax. I now have bloating, nausea at night, and gases. Help?
Side effects: If you're over a week out from the procedure, hopefully pain has subsided so that you won't need the vicodin or Ibuprofen much longer (if at all). Both these & Clindamycin can cause stomach upset. Vicodin can also slow your GI system down, resulting in constipation plus the symptoms you're having. Probiotics may help! Please discuss these & any ongoing pain control issues with your doctor. ...Read more
Only if drinking: ...the lotion. Topical clinda will not cause you nausea and cramping. Drink more fluids and be kind to your body in the hot weather. Eat small meals. ...Read more
Clindamycin hurt my stomach and made me nauseas. Starting cefadoxil for skin infection red swollen face is this drug safe? Never took this drug before
I had an infected upper third molar extracted a month ago. Was on a 10 day course of Clindamycin. Still feel sick; fatigue, bad taste, and body pain??
Sick 2 weeks put on levaquin (levofloxacin).done. Still feel sick went back to doc Fri n put on clindamycin. Sore throat, cough lil mucus, itchy nose Upper resp ill?
Virus? Allergy?: Most illnesses like this are due to viruses, not bacteria, and antibiotics are ineffective. Your doctor probably just gave them in hope they would help. If still no better, probably you have a prolonged viral infection or allergy. Contact your doctor to confirm and discuss other treatments. In the meantime, don't worry. Probably this isn't serious and will clear up on its own. ...Read more
On 300mg three times a day clindamycin and its my 6th day starred having diarrhea about 4 times a day watery? But no fever no stomach pains no nausea
Call: Your doctor you may need to stop the medicine and change to a new one. If symptoms worsen stop the medicine and call ASAP. But I would call Monday for re eval of meds and symptoms ...Read more
If I have symptoms of jaundice, constipation, nausea, would it be safe to take antibiotics metronidazole, clindamycin for bv?
No: Talk to your doctor first. Jaundice can be very serious. ...Read more
the lincoside family. It has good gram positive an anaerobic coverage, but its association with the development of clostridium difficile infection has limited its use. It is used in certain drug allergy situations where staph, strep, pneumococcal, and anaerobic organisms. Its use in MRSA infections is spotty. It is a bacteriostatic drug that works on stopping protein synthesis ...Read more
Sorry it won't work: If you really have shingles, what you need is an antiviral medicine, not an antibiotic. Sometimes the shingles become infected since they are damaging the top layer of skin-so in that case an antibiotic might help, although I usually like something 'local' such as bacitracin ointment. You should call your doctor for an antiviral medicine-acyclovir, valacyclovir or famciclovir. Hope you feel better ...Read more
Common: There is commonly an entity called antibiotic-induced diarrhea that occurs and is benign. However, there is also a more serious condition call c. Diff colitis that can occur with certain antibiotics (like clindamycin) due to the killing of all of the bacteria in the colon except for that one particular one. ...Read more
See below: I assume you are talking about a strep. Throat. This is usually treated with Penicillin VK or amoxicillin. Oral cephalosporins are the next choice. Clindamycin can be used in a dose of 150-300 mgs. 3-4 times a day but it has a higher side effect rate including diarrhea and antibiotic induced c.Difficile colitis. ...Read more